# SDR AALA20091121LGA03

- Difficulty date: November 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 57,274 hours, 30,203 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY FLOOR LIGHT INOPERATIVE.  REPAIRED OPEN WIRE FOR EMERGENCY LIGHT FIRST CLASS GALLEY.
